# SDR 2005UALA00619

- Difficulty date: July 5, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 49,641 hours, 6,038 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT ROW 56 SEATS DEF INOPERATIVE.  EEL LIGHT BURNED OUT.  REPLACED, OK.
